Skip navigation

Items where Author is "Reed, Jennifer L."

Items where Author is "Reed, Jennifer L."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Durrant, Kate L., Reed, Jennifer L., Jones, Peter J., Dallimer, Martin, Cheke, Robert A., McWilliam, Andrew N. and Fleischer, Robert C. (2007) Variation in haematozoan parasitism at local and landscape levels in the red-billed quelea Quelea quelea. Journal of Avian Biology, 38 (6). pp. 662-671. ISSN 0908-8857 (doi:10.1111/j.0908-8857.2007.04034.x)

This list was generated on Fri May 25 13:44:39 2018 BST.